# SDR USAA2011102600003

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 34,389 hours, 12,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: D5227936000879
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR 3R ARM / DISARM LEVER LOOSE.  SECURED LEVER.
